| Model Number |
W1TR03 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Reset Problem (3019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 1258t lead, implanted (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cardiac resynchronization therapy pacemaker (crt-p) was unable to be interrogated by the mobile programmer despite repeated attempts.Interrogation was then attempted using a legacy programmer which displayed a message stating "flash memory failure, error - device (pacemaker) reset.Serious device memory failure.Device should be explanted." it was also noted that the crt-p had many resets which were referred to as a "reset storm".The crt-p was explanted and replaced.The mobile programmer and legacy programmer remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the returned device was inconclusive.Analysis of the hybrid revealed the reported failure was confirmed as the device was operating in bubu firmware.The reported por events were also noted in the device reset logs.The device entered bubu mode, while implanted, on april 25, 2024, at 8:47am due to the cumulative por threshold being met.No cause of the bubu failure was determined as the device exhibited nominal operation during pal analysis.No hybrid anomalies were noted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the returned device was inconclusive.Analysis of the hybrid revealed the reported failure was confirmed as the device was operating in bubu firmware.The reported por events were also noted in the device reset logs.The device entered bubu mode, while implanted, on (b)(6) 2024, at 8:47am due to the cumulative por threshold being met.No cause of the bubu failure was determined as the device exhibited nominal operation during pal analysis.No hybrid anomalies were noted.Battery analysis revealed that visual and dimensional inspection results, and electrical testing revealed no abnormalities.The battery performed normally at the time of analysis.Destructive analysis did not identify any internal failure mechanisms that could have contributed to any battery performance issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.